# SDR AALA201903269004

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 70,504 hours, 18,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR, SLIDE BUSTLE WAS LOOSE AND INTERFERING WITH DOOR OPENING.  MAINTENANCE REROUTED BUSTLE STRAP AND REINSTALLED BUSTLE IAW AMM 25-66-01.
